Refinement of the Asymptotics of the Number of Labeled Series-Parallel Graphs

被引:0
作者
V. A. Voblyi
机构
[1] VINITI of Russian Academy of Sciences,
来源
Mathematical Notes | 2021年 / 109卷
关键词
asymptotics; enumeration; labeled graph; series-parallel graph;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:986 / 989
页数:3
相关论文
共 50 条
[21]   Generalized max flow in series-parallel graphs [J].
Krumke, Sven O. ;
Zeck, Christiane .
DISCRETE OPTIMIZATION, 2013, 10 (02) :155-162
[22]   Density of universal classes of series-parallel graphs [J].
Nesetril, Jaroslav ;
Nigussie, Yared .
JOURNAL OF GRAPH THEORY, 2007, 54 (01) :13-23
[23]   Acyclic edge colorings of planar graphs and series-parallel graphs [J].
HOU JianFeng .
Science China Mathematics, 2009, (03) :605-616
[24]   THE WEIGHTED INDEPENDENT DOMINATION PROBLEM IN SERIES-PARALLEL GRAPHS [J].
Chang, Shun-Chieh ;
Liu, Jia-Jie ;
Wang, Yue-Li .
INTELLIGENT SYSTEMS AND APPLICATIONS (ICS 2014), 2015, 274 :77-84
[25]   ORTHOGONAL DRAWINGS OF SERIES-PARALLEL GRAPHS WITH MINIMUM BENDS [J].
Zhou, Xiao ;
Nishizeki, Takao .
SIAM JOURNAL ON DISCRETE MATHEMATICS, 2008, 22 (04) :1570-1604
[26]   THE ST-BOND POLYTOPE ON SERIES-PARALLEL GRAPHS [J].
Grappe, Roland ;
Lacroix, Mathieu .
RAIRO-OPERATIONS RESEARCH, 2018, 52 (03) :923-934
[27]   The circular chromatic numbers of signed series-parallel graphs [J].
Pan, Zhishi ;
Zhu, Xuding .
DISCRETE MATHEMATICS, 2022, 345 (03)
[28]   Total 4-choosability of series-parallel graphs [J].
Woodall, Douglas R. .
ELECTRONIC JOURNAL OF COMBINATORICS, 2006, 13 (01)
[29]   List edge-colorings of series-parallel graphs [J].
Fujino, T ;
Zhou, X ;
Nishizeki, T .
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, 2003, E86A (05) :1034-1045
[30]   Orthogonal drawings of series-parallel graphs with minimum bends [J].
Zhou, X ;
Nishizeki, T .
ALGORITHMS AND COMPUTATION, 2005, 3827 :166-175